MathSciNet Relay Station
MathSciNet bibliographic data
MR107806 46.00 (54.00)
Pełczyński, A.; Semadeni, Z. Spaces of continuous functions. III. Spaces $C(\Omega )$ for $\Omega $ without perfect subsets. Studia Math. 18 1959 211–222.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement